MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AB61241002
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual analysis of the returned device revealed a balloon burst.The balloon burst issue is known and monitored on a monthly basis.The possible cause is a weakness area in the silicone material of the balloon.In parallel, a specific trend is monitored regarding the silicone balloon issue.Medical device expiration date: march 2021.Device manufacture date: march 2016.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, the catheter was indwelled following a transurethral resection (turp).The catheter fell off and a balloon burst was identified.It is unknown how long the catheter was in place before it burst.

Brand Name
X-FLOW CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10748060
Report Number9610711-2020-00055
Device Sequence Number1902050
Product Code EZL
UDI-Device Identifier03600040143896
UDI-Public03600040143896
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2021
Device Model NumberAB61241002
Device Catalogue NumberAB6124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1